| Model Number |
MT22719-PNK |
| Medical Device Problem Code |
Defective Alarm (1014)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
12/26/2016
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).The g5 system is associated with product code pqf.Product code pqf is not currently available.
Event or Problem Description
Dexcom was made aware on 01/02/2017 that on (b)(6) 2016 the receiver had no vibration.No additional event or patient information is available.No product or data was provided for evaluation.The reported event could not be confirmed.A root cause could not be determined.